General
Pharmacists: drugs that can cause flatulence
 

Pharmacists: drugs that can cause flatulence

Shared by:

 
Flatulence is the passage of intestinal gas through the rectum. It is a physiological process, and an average adult can pass at least 14 times of flatulence a day, consciously or unconsciously. Certain medical conditions, such as irritable bowel syndrome, lactose intolerance and gastroenteritis, can cause excessive flatulence. Flatulence can be easily managed with anti-flatulence medications such as simethicone or diet modification. However, pharmacists need to know that certain medication can also induce flatulence.
 
today.mims.com
 
27 Dec 2016 - General
 
some drug,some food and drug interaction may cause over flatulence .so all precautionary measures should be taken while prescribing such type of medication and information regarding this must be shared with patients.Necessary antiflatulence med...
 (Total 44 words)
Flatulence is definitely the side effect that can be very distressing for the patients, causing a lot of social inconvenience, and anxiety among the patients. Patients should be informed and educated by the doctors or pharmacy with regards to the p...
 (Total 61 words)
Passing out flatus can be very embarassing however as mentioned there are factors contributing to it. Sometimes having anxiety which leads us to conversion can also increase the chances of passing out excessively. Thanks for sharing this article. I d...
 (Total 75 words)
Mahmoud AbdelAziz
thank you for sharing this article to be discussed.
It is wise to assume that no drug, even an OTC or herbal medicine, is completely without adverse effects. The ...
 (Total 77 words)
Great article share Mahmoud AbdelAziz . We should discuss this side effect with patients as passage of gas is an embarrassing situation even in the household. Moreover, flatulence may cause...
 (Total 69 words)
Good to know about this flatulence inducing drugs. So if ever I notice someone I know who keeps passing "gas", it would be worth asking what medications are they on or if they are on any medication. To be honest, I thought of it as part of ...
 (Total 76 words)
A pharmacist should be well aware of the side effects or the undesirable effects of any drug. Many drugs can cause gastrointestinal symptoms like flatulence; mostly antacids, iron supplements, aspirin leading to flatulence. Flatulence can be an embar...
 (Total 65 words)
Flatulence is a common phenomenon that every human experiences and sometimes usually it is obnoxious. This is new to me to see some drugs causing flatulence so patient can not be think problematic about their problem of flatulence. I even wondered wh...
 (Total 73 words)
It is very well established that almost all medications have undesirable side effects. Gastrointestinal side effects are the commonest among all drugs. These side effects vary from mild nausea, diarrhea and flatulence. But the medications mentioned i...
 (Total 66 words)